# SDR 9JLA2012011204308

- Difficulty date: December 13, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 125 hours, 85 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010006
- Part serial: 229950088
- Condition: Defective
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING LANDING ROLLOUT THAT THE LT BRAKE WAS VERY "TOUCHY" DURING APPLICATION OF BRAKES. THE BRAKE CONTROL UNIT (BCU) WAS REPLACED WITH A MODIFIED BRAKE CONTROL UNIT.  OPS CHECKS WERE SATISFACTORY. OFF PN DAP00100-06, SN 229950088.
